# SDR IPXA1564488

- Difficulty date: January 24, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 244,601 hours, 6,119 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO BAY FLOOR PANEL BS 1060-1100, LBL 25-45, WL 208 IS PUNCTURED.  REMOVED AND FABRICATED FLOOR PANEL IAW B757-5320-9692-G.
